# SDR UPS09654809

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587656
- Condition: Damaged
- Location: Main Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOORBOARD DAMAGED AT POS 2R/3R.  FABB'ED MAIN CARGO DECK FLOOR PANEL IAW B767-5320-9693-E STEPS B 1 THROUGH 6 STEPS B 7 THROUGH 12, PREVIOUSLY COMPLIED WITH ON EO B767-5320- 9693 APPX B.
